Skip navigation
Skip navigation

Invariant distances and metrics in complex analysis

Isaev, Alexander; Krantz, Stephen G

Description

Constructing a distance that is invariant under a given class of mappings is one of the fundamental tools for the geometric approach in mathematics. The idea goes back to Klein and even to Riemann. In this article we will consider distances invariant under biholomorphic mappings of complex manifolds.

dc.contributor.authorIsaev, Alexander
dc.contributor.authorKrantz, Stephen G
dc.date.accessioned2009-04-16T04:00:25Z
dc.date.accessioned2010-12-20T06:03:31Z
dc.date.available2009-04-16T04:00:25Z
dc.date.available2010-12-20T06:03:31Z
dc.identifier.citationAmerican Mathematical Society Notices 47.5 (2000): 546-553
dc.identifier.issn0002-9920
dc.identifier.issn1088-9477
dc.identifier.urihttp://hdl.handle.net/10440/40
dc.identifier.urihttp://digitalcollections.anu.edu.au/handle/10440/40
dc.description.abstractConstructing a distance that is invariant under a given class of mappings is one of the fundamental tools for the geometric approach in mathematics. The idea goes back to Klein and even to Riemann. In this article we will consider distances invariant under biholomorphic mappings of complex manifolds.
dc.format8 pages
dc.publisherAmerican Mathematical Society
dc.rightshttp://www.sherpa.ac.uk/romeo/search.php "Author can archive pre-print (ie pre-refereeing) … post-print (ie final draft post-refereeing) [and] …publisher's version/PDF … Must include set publisher statement - (First published in [Publication] in [volume and number, or year], published by the American Mathematical Society). May be deposited in open access repositories" - from SHERPA/RoMEO site (as at 25/02/10)
dc.sourceAmerican Mathematical Society Notices
dc.source.urihttp://www.ams.org/notices/200005/fea-krantz.pdf
dc.titleInvariant distances and metrics in complex analysis
dc.typeJournal article
local.description.refereedYes
local.identifier.citationvolume47
dc.date.issued2000
local.identifier.absfor010111
local.identifier.ariespublicationMigratedxPub20401
local.type.statusPublished Version
local.contributor.affiliationIsaev, Alexander, College of Science, Department of Mathematics
local.contributor.affiliationKrantz, Stephen G, Washington University
local.bibliographicCitation.issue5
local.bibliographicCitation.startpage546
local.bibliographicCitation.lastpage553
dc.date.updated2015-12-12T08:56:23Z
CollectionsANU Research Publications

Download

File Description SizeFormat Image
Isaev_Invariant2000.pdf121.1 kBAdobe PDFThumbnail


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator